Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes tightness in the throat while on Benedryl?

I had an antibiotic allergic reaction 2 months ago. Symptoms are tightness in throat, I called the clinic and they told me to stop taking the antibiotic and take benedryl. I take benedryl for days and tighten of throat gone in 3 days but swallowing saliva is kinda painful. And now 2 days ago at night my throat itch and has a slight pain in my right ear. Can you please help me with this. Your answer is much appreciated. Thank you.
Thu, 28 Jul 2016
Report Abuse
General & Family Physician 's  Response
Hi
You are probably suffering from an upper respiratory tract infection that might need a course of antibiotics.I suggest you get your ear and throat examined by a Doctor. Antiinflammatory pain medication will help you feel better.
Wish you a quick recovery
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My son (11) complained of dizziness this evening. We suspected inner ear infection (common for him, but no pain in ear or fever currently). So we...